# SDR CA040521003

- Difficulty date: May 20, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 18,822 hours
- Engine: Garrtt TPE33110UG
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771075
- Condition: Malfunctioned
- Location: Rt Wing Lift
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED THAT ON TAXI FOR TAKE-OFF FOR THE SECOND FLIGHT OF THE MORNING THAT THE RT STALL SYSTEM WAS ACTUATED ON GROUND WITH STALL IDENT LIGHT RT ON AND CONTINUOUS STICK SHAKER IN FLIGHT CONTROL SYSTEM.  UNABLE TO CANCEL.  AIRCRAFT RETURNED TO BLOCKS.
